| Model Number |
MMT-723RNAB |
| Medical Device Problem Codes |
Device Alarm System (1012); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Power Problem (3010); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the buttons of insulin pump was sticky and non responsive.The customer¿s blood glucose level was unknown.The customer stated that the insulin pump had unexplained no delivery alarm and button error.The customer stated that the insulin pump had unspecified pump error and sudden power down without low battery warning.Customer stated that screen of insulin pump had crack and it hard to see screen.Customer also stated that grinding during rewind process.The insulin pump will not be returned for analysis.